# SDR DLM90020935

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 22,122 hours, 11,883 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50121934
- Part serial: DL3045
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE OVERHEAT ON ARRIVAL SOME FLAMES.  COOLED BRAKES, NO FLAMES.  REPLACED BRAKE ASSY AND NR 2 MAIN WHEEL ASSY.  PERFORMED BRAKE TEMP SENSOR TEST, TESTS OK.  NO LEAKS FOUND.
